# SDR SWIA201904025706

- Difficulty date: February 8, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL HAS CORROSION AROUND THE FASTENER HOLES FS559.00 Â€“ FS559.00+80. (C-CHECK) RO: 03/29/2019 REMOVED AND REPLACED DAMAGED LH FLOOR SILL BETWEEN FS 559.00- FS 559+80 WITH NEW LH FLOOR SILL P/N: 601R31133-77S IAW SRM.
